Hi, im a 20 year old. Im fairly healthy, 170lbs and 5 10 , I also smoke ciggarrettes and someitmes marijuana for anxiety . Im having some lower back pain that is unusual. I recently had an abortion in January 2012 everything went ok and I checked out fine in the follow up. Yesterday I did something out of the ordinary and ill never do again.. I sniffed a couple lines of crystal , shortly after I started to feel dull lower back pain and alot of discharge. The discharge was clear and watery with no odor. Later that night I had sex with my boyfriend he came inside and now I have a pain that is very uncomfortable in my lower back. I washed my hands and felt inside my vagina by my cervix and it feels softer. Theres no blood in vagina
I smoked marijuana with some meth over the weekend and didn t sleep saturday night. From sunday night I have been suffering bad anxiety , struggling to calm down, light headed & dizzy spells. I has my heart rate & blood pressure checked today & they were fine. When will this go away or what can I do? It seems to have eased tonight but am hoping I will be better tomorrow. It has been a scary & horrible experience - no drugs, never again.
doctor ..i smoked crystaly meth about a month ago. for me i took a big dosage. now even four weeks on i occassionally feel strange and feel not myself.it comes in stops and starts. in a way kind of high or certainly looking at myself and the world from outward/ in. eg. today i just did a 20 min wkout and sweated alot. now my skin has been itching all over. is there anyway to rid my body of what i believe is trapped meth under my skin or is this not plausible?
My Mom,age -54 yrs, is suffering from Diabetices and she is partially paralysed on the left side due to stroke, what suppliments can I give her along with her regular medicinal tablets. Kindly suggest if I can give her the Nutralite daily tablets as suppliments ?
I have been Injecting Crystal meth for almost 2 years heavily. My arms are constantly bruised and my veins are all hard, like cords under my skin. Its been about 16-18 hours since my last shot, and while i dont feel like im experiencing withdrawal, last night i started to get extremely dizzy, and the frequency and severity is increasing. I m concerned about blood blockage to or from my brain due to a clot or something. Should i go to the ER now or try to treat at home with a shot to see if i am in fact just detoxing or some baby aspirin?
Hi doc, i am suffering from PE despite of having regular sex for last 10 years. I can stroke more than 10 times before i come. though through start and stop method i have sex for more than 30 mins but i don't enjoy as i have to stop too frequently. Recently have tried duralast 30 mg and it did not help much, 60 mg has helped but only marginally. can i increase this dosage or you suggest something else. I am 40 yrs old, good health.
My wife melissa currently is in the intensive care unit at MMC in Phoenix az She is extremely constipated nothing their trying works,however years ago when she was in the Mayo clinic a doctor gave her a half of a pill called DESOXYN which in turn allowed her to deficate in full how can I convince the MMC staff about this since I found her old perscription their are 4 tablets remaining in the bottle, some one help me help her this I know works I witnessed it firsthand. THANX, Keith
I am having a strange issue. First off I am an off and on iv drug user of methamphetamine . And a little background I'm 30 y/o and have no known illnesses except hsv1 and heterozygous factor v Leiden . I take prescribed med clonazepam as needed no...